# SDR VNAA9910022

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Reqd Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE FLIGHT CREW REPORTED THE FIRST OFFICERS' LEFT HAND BRAKE PEDAL HAD NO RESPONSE WHEN ACTIVATED.  AIRCRAFT WAS FERRIED TO PIT.  MAINTENANCE INSPECTED AND BLED THE FIRST OFFICERS' BRAKE SYSTEMS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  FUNCTION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
